# SDR ABXA9900078

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99577397N
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE CRACKED AT STATION 945 BETWEEN LONGERON 15 RIGHT AND 16 RIGHT.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-5.
